BibTeX record journals/tc/LuiMT95

download as .bib file

@article{DBLP:journals/tc/LuiMT95,
  author    = {John C. S. Lui and
               Richard R. Muntz and
               Donald F. Towsley},
  title     = {Bounding the Mean Response Time of the Minimum Expected Delay Routing
               Policy: An Algorithmic Approach},
  journal   = {{IEEE} Trans. Computers},
  volume    = {44},
  number    = {12},
  pages     = {1371--1382},
  year      = {1995},
  url       = {http://dx.doi.org/10.1109/12.477243},
  doi       = {10.1109/12.477243},
  timestamp = {Tue, 22 Dec 2015 15:17:21 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/LuiMT95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}